MathSciNet Relay Station
MathSciNet bibliographic data
MR3027934 92D25
Qiu, Xiao-xiao; Xiao, Hai-bin Qualitative analysis of Holling type II predator-prey systems with prey refuges and predator restricts. Nonlinear Anal. Real World Appl. 14 (2013), no. 4, 1896–1906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement